Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the non-linear vibration of elastic bars


Author: A. Cemal Eringen
Journal: Quart. Appl. Math. 9 (1952), 361-369
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/43694
MathSciNet review: 43694
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/43694
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website